# SDR ASAA2017040420360

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,854 hours, 11,008 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  FIRST OFFICER`S  FLIGHT DIRECT FAIL LIGHT ON PFD ILLUMINATED. AUTOPILOT B WILL NOT ENGAGE. ACFT GROUNDED.  VERIFIED DISCREPANCY. DOWN-POWERED AIRCRAFT. RESET ALL ASSOCIATED FCC B CIRCUIT BREAKERS. RACKED FCC B IAW AMM 22-11-33. APPLIED POWER-UP, ALL FLAGS DISAPPEARED. RAN VERIFY TEST, PASSED.  GROUND VERIFICATION CHECK SUCCESSFUL.
